bones-icon
Hyloronic acid injection
Male 31. I have taken hyaluronic acid injection iny knees for my chondromalasia problem. After that I am facing problem for long sitting. I feel stress on my knees if I sit for long time or keep my knee in bend condition. Is it a side effect
75 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aditi Kulkarni (PT)
Physiotherapist 7 yrs exp Pune
It's not side effect immediately visit physiotherapist for knee rehab for stretching and strengthening along with tapping for your condition.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arpita Shah
Occupational Therapist 9 yrs exp Mumbai
No it is not a side effect. Normally after these injections you need to go on a structured exercise program for strength and flexibility of the knee. The pain on long sitting may be due to stiffness which may be due to lack of exercise. Need a physio consult for exercises to become pain free
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO